Alert archive / California / Frost Advisories in 2012

Frost Advisory 20, NWS Los Angeles, CA

December 27, 2012

NWS Los Angeles, CA issued this frost advisory at Dec 27, 2012, 1:54 PM PST. It took effect at Dec 28, 2012, 3:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2012, 1:54 PM PST (21:54 UTC)
In effect from
Dec 28, 2012, 3:00 AM PST
Expired
Dec 28, 2012, 9:00 AM PST
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS76 KLOX 272154
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
154 PM PST THU DEC 27 2012

...SUB-FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
   LATE TONIGHT THROUGH EARLY FRIDAY MORNING...

.A COLD AND DRYING AIR MASS WILL LIKELY BRING AREAS OF FROST TO
COLDER WIND SHELTERED LOCATIONS OF SOUTHWEST CALIFORNIA LATE TONIGHT
THROUGH EARLY FRIDAY MORNING. WHILE AREAS UNDER A FROST ADVISORY
WILL HAVE THE GREATEST LIKELIHOOD OF MORE WIDESPREAD FROST
CONDITIONS...OTHER PORTIONS OF THE SOUTHLAND COULD SEE PATCHY
FROST. 

CAZ035-036-280600-
/O.NEW.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG...
SANTA YNEZ...SOLVANG
154 PM PST THU DEC 27 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY.

* TEMPERATURES...WILL FALL TO BETWEEN 28 AND 32 DEGREES ACROSS
  WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY FRIDAY
  MORNING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED
  OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ044-046-547-280600-
/O.NEW.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
TOPANGA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
154 PM PST THU DEC 27 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY.

* TEMPERATURES...WILL FALL TO BETWEEN 28 AND 32 DEGREES ACROSS
  WIND SHELTERED LOCATIONS LATE TONIGHT THROUGH EARLY FRIDAY
  MORNING. AREAS MOST SUSCEPTIBLE TO SUB-FREEZING TEMPERATURES
  INCLUDE THE OJAI VALLEY...AS WELL WESTERN PORTIONS OF THE SAN
  FERNANDO VALLEY INCLUDING MALIBU CANYON...CALABASSAS...WOODLAND
  HILLS...AGOURA HILLS...AND WESTLAKE VILLAGE.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT UNCOVERED
  OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GOMBERG/BOLDT
3 follow-up statements
300 
WWUS76 KLOX 280355
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
755 PM PST THU DEC 27 2012

...SUB-FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF
SOUTHWEST CALIFORNIA LATE TONIGHT THROUGH EARLY FRIDAY MORNING...

.A COLD AND DRY AIR MASS WILL LIKELY BRING AREAS OF FROST TO
COLDER WIND SHELTERED LOCATIONS OF SOUTHWEST CALIFORNIA LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. WHILE AREAS UNDER A FROST
ADVISORY WILL HAVE THE GREATEST LIKELIHOOD OF MORE WIDESPREAD
FROST CONDITIONS...OTHER PORTIONS OF THE SOUTHLAND COULD SEE
PATCHY FROST.

CAZ035-036-281100-
/O.CON.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG...
SANTA YNEZ...SOLVANG
755 PM PST THU DEC 27 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY...

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32
  DEGREES IN WIND SHELTERED LOCATIONS FROM LATE TONIGHT THROUGH
  EARLY FRIDAY MORNING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ044-046-547-281100-
/O.CON.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
TOPANGA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
755 PM PST THU DEC 27 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY...

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32
  DEGREES IN WIND SHELTERED LOCATIONS FROM LATE TONIGHT THROUGH
  EARLY FRIDAY MORNING. AREAS MOST SUSCEPTIBLE TO SUB-FREEZING
  TEMPERATURES INCLUDE THE OJAI VALLEY...AS WELL AS THE WESTERN
  PORTIONS OF THE SAN FERNANDO VALLEY INCLUDING MALIBU CANYON...
  CALABASAS...WOODLAND HILLS...AGOURA HILLS...AND WESTLAKE
  VILLAGE.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HALL
793 
WWUS76 KLOX 281053
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
253 AM PST FRI DEC 28 2012

...SUB-FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF
SOUTHWEST CALIFORNIA THROUGH EARLY THIS MORNING...

.A COLD AND DRY AIR MASS WILL BRING AREAS OF SUB-FREEZING
TEMPERATURES WITH FROST TO THE COLDER WIND SHELTERED LOCATIONS OF
SOUTHWEST CALIFORNIA THROUGH EARLY FRIDAY MORNING. WHILE AREAS
UNDER A FROST ADVISORY WILL HAVE THE GREATEST LIKELIHOOD OF MORE
WIDESPREAD FROST CONDITIONS...OTHER PORTIONS OF THE SOUTHLAND
COULD SEE PATCHY FROST.

CAZ035-036-281700-
/O.CON.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG...
SANTA YNEZ...SOLVANG
253 AM PST FRI DEC 28 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32
  DEGREES IN WIND SHELTERED LOCATIONS THROUGH EARLY THIS MORNING.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ044-046-547-281700-
/O.CON.KLOX.FR.Y.0020.121228T1100Z-121228T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
TOPANGA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
253 AM PST FRI DEC 28 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL TO BETWEEN 28 AND 32
  DEGREES IN WIND SHELTERED LOCATIONS FROM LATE THROUGH EARLY THIS
  MORNING...PRIMARILY TO THE OJAI VALLEY...WESTERN SAN FERNANDO
  VALLEY...AND LOWER INTERIOR CANYONS OF THE SANTA MONICA
  MOUNTAINS.

* IMPACTS...FROST CAN CAUSE DAMAGE TO SENSITIVE PLANTS IF LEFT 
  UNCOVERED OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RK
109 
WWUS76 KLOX 281642
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
842 AM PST FRI DEC 28 2012



CAZ035-036-281745-
/O.EXP.KLOX.FR.Y.0020.000000T0000Z-121228T1700Z/
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
INCLUDING THE CITIES OF...SANTA MARIA...LOMPOC...VANDENBERG...
SANTA YNEZ...SOLVANG
842 AM PST FRI DEC 28 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...


$$

CAZ044-046-547-281745-
/O.EXP.KLOX.FR.Y.0020.000000T0000Z-121228T1700Z/
VENTURA COUNTY INTERIOR VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
TOPANGA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
842 AM PST FRI DEC 28 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Dec 27, 10:10 AM PST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 27, 10:10 AM PST, 3 hours 44 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1010 AM PST THU DEC 27 2012

...NEW AVIATION DISCUSSION...

.SYNOPSIS...
PARTLY CLOUDY...BREEZY AND COOL TODAY WITH SOME CLOUDS AND SNOW
SHOWERS AROUND THE GRAPEVINE. FAIR WEATHER CAN BE EXPECTED FOR
FRIDAY. CLOUDS WILL INCREASE FRIDAY NIGHT AND A CHANCE OF RAIN WILL
DEVELOP OVER THE CENTRAL COAST. LIGHT RAIN WILL OVERSPREAD THE AREA
SATURDAY INTO EARLY SUNDAY. DRY WEATHER IS LIKELY EARLY NEXT WEEK.
TEMPERATURES WILL LIKELY REMAIN BELOW NORMAL THROUGH THE
PERIOD...WITH A SLIGHT WARM UP POSSIBLE NEXT WEEK.

&&

.UPDATE...MAIN FORECAST ISSUE THIS MORNING IS THE SNOW FALLING ON
THE NORTH SLOPES OF THE MOUNTAINS AND GUSTY NORTH WINDS. TWITTER
REPORTS...CHP DISPATCH...AND WEBCAMS FOCUSED ON THE GRAPEVINE
CONFIRM ACCUMULATING SNOW ABOVE 4000 FEET. TEMPORARY CHP ESCORTS
HAVE OCCURRED OVERNIGHT AND THIS MORNING ON TEJON PASS BUT ROADWAYS
ARE MAINLY ICE-FREE AS TEMPERATURES REMAIN ABOVE FREEZING. REPORTS
OF 1" OF SNOW FROM 4000-4500 FT AND 3-4" ABOVE 5000-5500 FT BASED ON
FRAZIER MOUNTAIN WEBSITE. ALSO HAD SNOW AT SANDBERG AND TEHACHAPI
(KERN CO.) THIS MORNING. CLOUDS AND SHOWERS CONTINUE TO STACK UP
FROM THE EASTERN SAN LUIS OBISPO AND SANTA BARBARA MOUNTAINS
EASTWARD TO THE WESTERN SAN GABRIELS. EXPECT SHOWERS TO CONTINUE
INTO THE AFTERNOON BUT LITTLE ADDITIONAL ACCUMULATION SINCE
TEMPERATURES WILL CONTINUE TO RISE. WILL EXPIRE THE WSW ON SCHEDULE
AT THE TOP OF THE HOUR.

100KT NORTHERLY JET WAS DIRECTLY OVER CENTRAL CAL THIS MORNING AS
PREDICTED WHICH REALLY HELPED PUSH THE ADDITIONAL MOISTURE INTO THE
MOUNTAINS. AS THE JET AXIS SHIFTS EASTWARD AND RIDGING BUILDS INTO
THE STATE THIS AFTERNOON THE MOISTURE WILL WAIN. GUSTY NORTH WINDS
HAVE MOSTLY STARTED TO DECREASE AND WILL NOT NEED ADDITIONAL
ADVISORIES ONCE THE WSW EXPIRES.

NEXT FORECAST CONCERN WILL BE THE COLD TEMPERATURES AND FROST FOR
LATE TONIGHT AND FRIDAY MORNING. WILL NEED TO TAKE PRECAUTIONS TO
COVER PLANTS AND OTHER FROST-SENSITIVE ITEMS SINCE THERE WILL BE
VERY LITTLE CLOUD COVER. MORE ABOUT THIS IN THE AFTERNOON PACKAGE.

***FROM PREVIOUS DISCUSSION***

FRIDAY IS SHAPING UP TO BE A PLEASANT DAY A LITTLE RIDGE WILL POP
OVER THE AREA. HGTS RISE TO 567 DM MAX TEMPS BUT THE RIDGE WILL HAVE
A ENOUGH MID AND HIGH LEVEL CLOUDS THAT THE DECREASE IN SUNSHINE
WILL OFFSET THE RISE IN HGTS AND MAX TEMPS WILL BE SIMILAR TO TODAYS
ALTHOUGH SOME PLACES WILL COOL (MORE CLOUDS) AND SOME WILL WARM
(MORE SUN).

FRIDAY NIGHT THE NEXT WEEK SYSTEM APPROACHES THE AREA. RAIN WILL
BECOME LIKELY OVERNIGHT ALONG THE CENTRAL COAST. CLOUDS AND RAIN
WILL THEN OVERSPREAD THE AREA SATURDAY. BOTH THE GFS AND THE EC NOW
SHOW THIS SYSTEM TO BE A POSITIVE TILT TROF WHICH SLOWLY MAKES ITS
WAY DOWN THE COAST. THE NAM IS VERY DRY AND BRINGS LITTLE IF ANY
PRECIP TO THE AREA BUT IT HAS SAID THIS ABOUT EVERY STORM THIS MONTH
AND WILL DISCOUNT ITS SOLN. BOTH GFS AND EC BRING RAIN TO MOST
AREAS. BUT NOT A LOT OF RAIN AS THIS SYSTEM LOOKS COLD AND MOISTURE
STARVED. IN GENERAL LOOK FOR NO MORE THAN A HALF INCH OF RAIN. SNOW
LEVELS WILL BE LOWER WITH THIS SYSTEM SO THERE MAY WELL BE SOME MTN
CONCERNS.

THE MDLS DIVERGE SUNDAY WITH THE GFS MOVING THE TROF OUT OF THE AREA
WHILE THE EC PUSHES A COLD 547DM UPR LOW INTO THE AREA FROM
NEVADA. WHATEVER THE SOLN BOTH MDLS END THE RAIN AROUND DAWN SUNDAY.
SO THE REAL QUESTION IS NOT RAIN OR NO RAIN BUT RATHER HOW COLD (EC
COLD SOLN) OR HOW BREEZY (GFS WINDY SOLN). AS SO OFTEN IS THE CASE
WILL HAVE TO SIT ON THE DETAILS OF THE FCST AND HOPE FOR MDL
CONVERGENCE IN THE NEXT FEW RUNS.

.LONG TERM (MON-WED)...
ABSOLUTE ZERO AGREEMENT IN THE XTND MDLS FOR THE LONG TERM FORECAST.
BIG CUT OFF LOW OR BIG RIDGE. SURROUNDING OFFICES WANTED SOME
CENTRAL COAST RAIN ON WEDNESDAY SO ADDED A SLIGHT CHC OF LIGHT RAIN
FOR COORDINATION PURPOSES BUT IT COULD JUST AS EASILY BE SUNNY AND
WARM. DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE XTND FCST. AGAIN
WILL HOPE FOR A BETTER MDL AGREEMENT IN FUTURE RUNS.

&&

.AVIATION...27/1800Z.
NORTHERLY LOW LEVEL FLOW WILL KEEP VFR CONDITIONS GOING ACROSS THE
FORECAST AREA...ALTHOUGH THERE IS A CHANCE OF FOG OVERNIGHT AT
KPRB.

KLAX AND KBUR...VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
FRIDAY WITH LITTLE IN THE WAY OF WIND ISSUES.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY (SEE LAXWSWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...BOLDT/RORKE
AVIATION...SWEET
SYNOPSIS...SUKUP

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 27, 10:15 AM PST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1015 AM PST THU DEC 27 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-281400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1015 AM PST THU DEC 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

HIGH SURF CONDTIONS WILL IMPACT THE CENTRAL COAST AS WELL AS THE BEACHES
OF VENTURA COUNTY TODAY. ELEVATED RIP CURRENT RISK WILL AFFECT ALL BEACHES.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

ANOTHER COLD SYSTEM WILL BRING RAIN AND LOW ELEVATION MOUNTAIN SNOW
TO THE AREA FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GOMBERG

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 2:27 AM PSTHigh Surf AdvisoryLOX23 hr
Dec 27, 2:35 AM PSTSmall Craft Advisory for Hazardous SeasLOX24 hr

Nearby

Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.